# SDR DALA1122323309

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y-1959 FR40.2, FR43 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00 FR40.2 MAT'L REMOVED 0.048"   (L=1" X W=0.5"). FR43 MAT'L REMOVED 0.050" (L=0.5" X W=0.5") AND FOUND OUT OF LIMIT AS PER SRM 53-31-15 FIG 101.  DAMAGED  SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
